# SDR AU000063

- Difficulty date: January 30, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: AIR123080
- Condition: Corroded
- Location: Hyd Pressure
- Part time: 33,232 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) GREEN HYDRAULIC SYSTEM PRESSURE RELIEF VALVE BURST DISC RUPTUREDDUE TO INTERNAL CORROSION IN THE VALVE. VALVE WAS AN OVERHAULED ITEM AND FAILED ON THE FIRST FLIGHT FOLLOWING FITMENT.
